MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT; MESH, SURGICAL, POLYMERIC
Catalog Number PHY0715R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Inflammation (1932); Nausea (1970); Pain (1994); Hernia (2240); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported that the patient experienced an undisclosed adverse event.She underwent a recurrent hernia repair on (b)(6) 2016 and mesh was implanted.She was diagnosed with another recurrent hernia in late 2017.It was reported that the patient continues to experience pain, nausea, diarrhea, chills, inflammation, loss of appetite and weight loss.No additional information was provided.

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7264203
Report Number2210968-2018-70813
Device Sequence Number19079624
Product Code FTL
UDI-Device Identifier10705031132290
UDI-Public10705031132290
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Catalogue NumberPHY0715R
Device Lot NumberHE8GJRB1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR